# SDR EIA2001020

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND M/D BS 140 LBL 45 FLOOR SUPPORT WEB CRACKED.  STOP HOLE DRILLED, NDT INSPECTED, REPAIRED FLOOR SUPPORT WEB PER SRM 51-40-02.  (M)
